# SDR AALA201902059002

- Difficulty date: February 4, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 30,560 hours, 12,338 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH FLIGHT MANAGEMENT COMPUTER SYSTEMS FAILED DURING DESCENT.  CAPTAIN'S NAVAGATION DISPLAY MAP BLANKED, MAP FLAGS, WITH NO REFERENCE SPEEDS ON CAPTAIN'S SIDE. AFTER SEVERAL MINUTES CAPTAIN'S SIDE RETURNED AND FIRST OFFICERS SIDE FAILED FOR THE REMAINING SEVERAL MINUTES OF THE FLIGHT.  THE AIRCRAFT WAS GROUNDED.   PERFORMED FIM 32-09-00-810-820. NO FAULTS.
